# SDR DALA2022060103826

- Difficulty date: May 27, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 NEED TO COMPLY WITH DTA MONITOR INSPECTION LOG REFERENCE ER/A 598776-14 SECTION II. CORRECTIVE ACTION: COMPLIED WITH ERA 598776-14 SECTION II. (2258301)
